| Model Number |
CF-Q180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during device evaluation, the colonovideoscope exhibited foreign objects on air/water tube and cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
Based on the results of the investigation, and the condition of the returned device, a definitive root cause for the reported failure mode could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.